# SDR USAAF97029

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Vlv
- Part number: 71540
- Condition: Failed
- Location: Nlg Door
- Part time: 22,730 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MSP - FL 1543 - ON GEAR EXTENSION, THE NOSE GEAR DID NOT LOWER.  CREW BROKE OFF APPROACH AND BEGAN TOWER FLY-BY.  THE NOSE GEAR DID DROP AND LOWER CONFIRMED GEAR EXTENDED.  CREW CYCLED THE GEAR AND NOSE GEAR AGAIN DID NOT DROP.  CREW PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE AND NOSE GEAR EXTENDED.  FLIGHT THE LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SEQUENCE VALVE.  (M)
